Per citar aquest document: https://ddd.uab.cat/record/1922
Bifurcations of limit cycles from cubic Hamiltonian systems with a center and a homoclinic saddle-loop
Zhao, Yulin
Zhang, Zhifen

Data: 2000
Resum: It is provedin this paper that the maximum number of limit cycles of system [formula] is equal to two in the finite plane, where [formula]. This is partial answer to the seventh question in [2], posed by Arnold.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 44 N. 1 (2000) , p. 205-235, ISSN 0214-1493

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37982
DOI: 10.5565/PUBLMAT_44100_08
DOI: 10.5565/37982


31 p, 235.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2017-10-28



   Favorit i Compartir